Title: A class of C-totally real submanifolds of Sasakian space forms
Authors: Defever, Filip ×
Mihai, I
Verstraelen, Leopold #
Issue Date: 1998
Publisher: Australian mathematics publ assoc inc
Series Title: Journal of the australian mathematical society series a-pure mathematics and statistics vol:65 pages:120-128
Abstract: Recently, Chen defined an invariant delta(M) of a Riemannian manifold M. Sharp inequalities for this Riemannian invariant were obtained for submanifolds in real, complex and Sasakian space forms, in terms of their mean curvature. In the present paper, we investigate certain C-totally real submanifolds of a Sasakian space form (M) over tilde(2m+1)(c) satisfying Chen's equality.
ISSN: 0263-6115
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science